# SDR TSAA0253204

- Difficulty date: September 26, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545818
- Condition: Gouged
- Location: Fuselage
- Part time: 36,729 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23 INCH LONG GOUGE AND .5000 INCH TO 3 INCH DEEP DENT NOTED ON FUSELAGE EXISTING REPAIR AT BS344 - BS360+7.    INSTALLED REPAIR PARTS  REPAIR COMPLETED IAW SRM.  AIRCRAFT OF FOR SERVICE.
